MAUDE Adverse Event Report: TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-1003-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Article: sanchez pj, grady jf, saxena a.Percutaneous ultrasonic tenotomy for achilles tendinopathy is a surgical procedure with similar complications, journal of foot & ankle surgery 2017 sep-oct;56(5):982-984.The article was a series of 6 case reports.Reported non-resolution of symptoms or disease state after treatment with the tx system was not interpreted as device-related injury or adverse events.Progression of a deteriorating condition after non-resolution from treatment was also not interpreted as a device-related injury or adverse event.Information was not adequate to determine if transverse marks and lacerations were actual injuries from treatment with the tx system, given the predominance of the persistent (longitudinal) achilles tendinosis, limited information on the presentation of the lacerations, and the possibility that these are not atypical of normal percutaneous ultrasonic treatment of tendinosis.
 
Event or Problem Description
A literature review discovered an article which described an adverse event possibly associated with use of the tx system (tx1 microtip).The article was a series of case reports.One case reported development of a deep vein thrombosis in a patient 3 weeks after treatment of the achilles tendon with the tx system.Anticoagulation therapy was administered.No additional information or follow-up was presented.

Brand Name
TX1 TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
MDR Report Key11668773
Report Number1000135560-2021-00032
Device Sequence Number3396440
Product Code LFL
UDI-Device Identifier00857156006215
UDI-Public(01)00857156006215
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number554-1003-001
Device Catalogue Number554-1003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1